| Model Number |
M00550601 |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/14/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0902 captures the reportable event of inflation device gauge inaccurate reading.Block h11: investigation results.The device was not returned for analysis and was reported to be disposed; therefore, a technical analysis could not be performed.Media inspection of the documentation attached includes a picture where it can be observed the pouch of the product with the respective label including lot and upn involved.Unable to confirm the as reported observation gauge reading inaccurate.With all available information, boston scientific concludes the reported event of gauge inaccurate reading could not be confirmed.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.A risk review was completed and confirmed that the event of inflation device gauge inaccurate reading was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.
Event or Problem Description
It was reported to boston scientific corporation that an alliance ii syringe inflation device was attempted to be used during an egd (esophagogastroduodenoscopy) procedure for a distal esophageal stricture due to eoe (eosinophilic esophagitis).Performed on (b)(6) 2026.During the procedure, the gauge was not moving up at a consistent rate and was not accurately increasing in pressure.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.The patients condition at the conclusion of the procedure was reported to be fully recovered.